| Model Number |
DEX500S13 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Cough (4457); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Eye Irritation (4803)
| Date of Event |
08/19/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have sinus problems.The patient did receive medical intervention in the form of a paranasal surgery for sinus issues.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to the fda per 21 cfr part 806.The device will be corrected per res 88058.Corrected data: d8 was this device serviced by a third party?: previously reported as no; updated to unknown.E1 initial reporter contact (name): previously reported as (b)(6); updated to unknown.E1 address: e1 phone numbers: previously reported as (b)(6); updated to unknown.
Additional Manufacturer Narrative
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have nasal congestion, coughing, mucus, eye irritation and sinus problems.The patient did receive medical intervention in the form of a paranasal surgery for sinus issues.The device is not returning to the manufacturer for evaluation.The manufacturer received information on may 24, 2022 stating the patient's lawyer refuses to release the device to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.